Advanced search
Start date
Betweenand

Katia Andreia Gonçalves de Azevedo

CV Lattes


Universidade de São Paulo (USP). Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (1995), master's at Mathematics from Universidade de São Paulo (1998) and doctorate at Mathematics from Universidade de São Paulo (2002). Has experience in Mathematics, focusing on Analyses, acting on the following subjects: soluções periódicas, competition reaction-diffusion, distributed delay, second order ordinary differential equations and hopf bifurcation. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
1 / 0   Completed research grants
4 / 1   Completed scholarships in Brazil
5 / 1   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (1)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

AZEVEDO, KATIA A. G.; LADEIRA, LUIZ A. C.. Hopf Bifurcation for a Class of Partial Differential Equation with Delay. Funkcialaj Ekvacioj-Serio Internacia, v. 47, n. 3, p. 395-422, . Web of Science Citations: 4.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

AZEVEDO, Katia Andreia Gonçalves de. Bifurcação de Hopf para uma classe de equações diferenciais parciais com retardamento. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (97/14612-3

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: